Error bounds in mathematical programming
Pang, Jong-Shi

Data: 1997
Resum: Originated from the practical implementation and numerical considerations of iterative methods for solving mathematical programs, the study of error bounds has grown and proliferated in many interesting areas within mathematical programming. This paper gives a comprehensive, state-of-the-art survey of the extensive theory and rich applications of error bounds for inequality and optimization systems and solution sets of equilibrium problems. .
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Error bounds ; Inequality systems ; Complementarity problems ; Variational inequalities ; Metric regularity ; Penalty function ; Convergence of algorithms
Publicat a: Mathematical Programming, vol. 79 n. 1-3 (1997) p. 299-332, ISSN 0025-5610

34 p, 2.0 MB
 Accés restringit a la UAB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2006-03-13, darrera modificació el 2023-06-03

   Favorit i Compartir